# SDR EISA99195

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORKCARD, FOUND CORROSION AT FS 805 WING CENTER FUEL TANK ABOVE AFT END OF RIGHT HEAT EXCHANGER ON STRUCTURE SUPPORT OUTBOARD SURFACE.  REMOVED CORROSION, MATERIAL LOSS OUT OF LIMITS.  FABRICATED DOUBLER PER SRM 51-40-2.  TREATED AND PRIMED PER SRM 51-10-2 AND MM 51-20-2.  INSTALLED DOUBLER PER SRM 51-40-2.  (M)
